Humira--more pain?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yogaprof
Veteran Member


Date Joined Apr 2006
Total Posts : 1665
   Posted 10/9/2007 7:08 AM (GMT -7)   
my gut is hurting far more since I started Humira 2 weeks ago. any one ever heard of that happening? I am at the end of my rope! yp
48 y/o woman.  Diagnosed 4/06 after colonscopy, SBFT, CT-scan all showed crohns. 3 months later, after pred and remicade, all tests showed no crohns. In December had adhesions cut through a laparoscopy. Now just taking Glycolax, metamucil, and began Humira 9/07.


ckmom
Regular Member


Date Joined Jan 2007
Total Posts : 67
   Posted 10/9/2007 1:19 PM (GMT -7)   
yogaprof,
sorry to hear your not feeling well yet. If the pain is much worse, then you should call your gi. I have heard that remi could cause blockage in some patients (ironically because of the rapid healing & scar tissue) not sure if the same is true for humira! I also noticed that I feel way worse around my periods since beginning humira in March. Not sure if this could be happening to you, but for some reason if my injection is close to my cycle, my tummy goes completely haywire! Good health and good luck!

yogaprof
Veteran Member


Date Joined Apr 2006
Total Posts : 1665
   Posted 10/9/2007 1:23 PM (GMT -7)   
thanks, ck,
I had a hysterectomy many years ago, so that isn't the problem. I am getting worried, as I haven't been in this much pain in a long time, but I am sure if I call they will just say stop the shots and I will have gotten no where with them. thanks for the good wishes. yp
48 y/o woman.  Diagnosed 4/06 after colonscopy, SBFT, CT-scan all showed crohns. 3 months later, after pred and remicade, all tests showed no crohns. In December had adhesions cut through a laparoscopy. Now just taking Glycolax, metamucil, and began Humira 9/07.


mcleaver1969
Regular Member


Date Joined Jun 2006
Total Posts : 267
   Posted 10/9/2007 6:53 PM (GMT -7)   
scool
yogaprof,
I'm so sorry to hear that you are still feeling so much abdominal pain...I think you should take the advice of the others and contact your gastroenterologist about it because you shouldn't be in such pain still. I had my first Humira dose 11 days ago and I am actually feeling better than I have in quite some time so it seems to be helping me, wish it was working as well for you. Call you doc, hopefully he can help. Take care of yourself.
Marci C.
38 years old, dx with Crohn's disease March 2007, currently on Humira, Entocort and hydrocodone (for pain), and Effexor

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:28 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
167 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer